# SDR IPXA2022070583829

- Difficulty date: July 5, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5381227900040
- Part serial: NSN
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMAIN DECK FR51 RH CROSSBEAM CRACKEDREMOVED AND REPLACED CROSSBEAM IAW-SRM 51-40-21.
